| Catalog Number |
ES-04150 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/18/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported "on (b)(6) 2025, the doctor found the suture wing damaged during use on the patient.And then the catheter remove it.Since the patients were 1- and 4-years old, how much force was required to rip the suture wings off." the user changed to a new set to resolve the issue.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported "(b)(6) 2025, the doctor found the suture wing damaged during use on the patient.And then the catheter remove it.Since the patients were 1 and 4 years old, how much force was required to rip the suture wings off." the user changed to a new set to resolve the issue.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
Additional Manufacturer Narrative
(b)(4).The actual device was not returned; however, the customer provided one photo for analysis.The complaint of suture wings being damaged in use was confirmed by the photo.The image shows a catheter with one of its suture wings broken.Signs of use were observed on the sample.However, a complete visual inspection to determine the cause of the damage could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with this kit warns the user, "precaution: minimize catheter manipulation throughout procedure to maintain proper catheter tip position." without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.